# SDR AALA20030244

- Difficulty date: February 25, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 4D INOPERATIVE.  INSERTED EMERGENCY EXIT LIGHT PIN IN CONNECTOR ON PLUG TO SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
